# SDR 2007UALA03628

- Difficulty date: September 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 23,538 hours, 8,644 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL CREW COMMENTS:  ATTEMPTED 2 RESETS, NO JOY.   10-11-07   FOUND ELAC NR 1 FAULTED.  REPLACED ELAC NR 1.
